A class of idempotent measures on compact nilmanifolds

Leonard F. Richardson Louisiana State University, Baton Rouge, La, USA

TBD mathscidoc:1701.331483

Acta Mathematica, 135, (1), 129-154, 1974.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 231 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{leonard1974a,
  title={A class of idempotent measures on compact nilmanifolds},
  author={Leonard F. Richardson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237081008192},
  booktitle={Acta Mathematica},
  volume={135},
  number={1},
  pages={129-154},
  year={1974},
}
Leonard F. Richardson. A class of idempotent measures on compact nilmanifolds. 1974. Vol. 135. In Acta Mathematica. pp.129-154. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237081008192.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved